# SDR DALA2015060803697

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 55,451 hours, 43,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

F/A REPORTED SMOKE BUILDING IN THE AFT CABIN ON FINAL APPROACH ACCOMPANIED BY THE AFT RT LAVATORY SMOKE DETECTOR IN ALARM.  VISIBLE SMOKE WAS OBSERVED INSIDE LAVATORY SO THE F/A DISCHARGED THE PORTABLE FIRE EXTINGUISHER INTO THE AFT LAVATORY AND SECURED THE DOOR.  MAINTENANCE FOUND A GASPER DUCT BEHIND THE AFT LAVATORY MIRROR DISCONNECTED AND EMITTING MIST.  THE DUCT WAS SECURED AND A PNEUMATIC SYS BURN-OUT WAS PERFORMED. NO FURTHER VISIBLE SMOKE AND NO ODORS NOTED SO THE ACFT HAS RETUNED TO SERVICE.
